1. Inducing schemes for multi-dimensional piecewise expanding maps. PDF
    Discrete Contin. Dyn. Syst. Online first: 10.3934/dcds.2021120
  2. Sharp statistical properties for a family of multidimensional nonMarkovian nonconformal intermittent maps. PDF
    Adv. Math. 388 (2021), 107853. (with I. Melbourne and S. Vaienti)
  3. Mixing rates for symplectic almost Anosov maps. PDF
    Nonlinearity 34 (2021) 3709–3731. (with C. Liverani)
  4. On piecewise expanding maps. PDF
  5. Exponential mixing for skew products with discontinuities. PDF
    Trans. Amer. Math. Soc. 369 (2017), no. 2, 783–803. (with O. Butterley)
  6. Stretched-exponential mixing for C^{1+a} skew products with discontinuities. PDF
    Ergod. Th. and Dynamcial Systems 37 (2017), no. 1, 146–175.
  7. Chaos for successive maxima map implies chaos for the original map. PDF
    Nonlinear Dyn. 79 (2015), no. 3, 2165–2175. (with A. Boyarsky, P. Gora, Zh. Li, J. Meddaugh, B. Raines)
  8. Stronger Lasota-Yorke inequality for one-dimensional piecewise expanding transformations. PDF
    Proc. Amer. Math. Soc. 141 (2013), no. 12, 4249–4260. (with P. Gora)
  9. A Family of Piecewise Expanding Maps having Singular Measure as a limit of ACIM’s. PDF
    Ergod. Th. and Dynamcial Systems, 33 (2013), no. 1, 158–167. (with Zh. Li, P. Gora, A. Boyarsky, H. Proppe)
  10. Singular limits of absolutely continuous invariant measures for families of transitive maps. PDF
    J. Difference Equ. Appl. 18 (2012), no. 4, 739–750. (with M. Misiurewicz)
  11. Metastable systems as random maps. PDF
    Internat. J. Bifur. Chaos Appl. Sci. Engrg. 22 (2012), no. 11, 1250279. (with A. Boyarsky & P. Gora)
  12. On eventually expanding maps of the interval. PDF
    Amer. Math. Monthly 118 (2011) 629–635. (with P. Gora)
  13. On open maps between dendrites. PDF
    Houston J. Math. 3 (2007) 753–770. (with G. Acosta & L. Oversteegen)